Results 1 to 10 of 10
  1. #1
    pitsilisths is offline New Member
    Join Date
    Nov 2015
    Posts
    7

    Low Testo Blood Checked

    So, I'm now on 3rd week of PCT (Clomid 100/50/50/50, Nolva 40/20/20/20)

    I did an 8 week cycle with 100mg Test Prop EOD and 60 ED Anavar (on last week I got some Clen 20,40,60,80,100,80,60). I was taking alongside HCG EOD and Aromasin .25mg EOD. The prob is that I didn't do the right calculations for HCG and instead of taking 500IU probably I was taking the half because it remained a lot on the bottle that I had planned to use it exactly for 8 weeks.

    Anyway, when I started the PCT I was like a dead man, very tired, like depressed and I didn't want to do anything (now on 3rd week I'm a little bit better, but still some side effects). So I went to check my blood and it showed for my Testo that from the range of 2.49-8.36 I have 0.63!!! Also, I have high TSH (4.20max - I have 5.34) and Prolactin (15.2max - I have 23.8). Everything else was fine (cholesterol, T4, T3, FSH, DHEA etc.).

    I talked with my doctor and he said that indeed they are very low rates and he suggested that the rates of TSH and Prolactin is aftereffect of inactive hypophysis, but he said we can't do anything at this moment; first to finish my PCT and then we'll see. But I spoke with a guy and he said that I should take HCG to activate my hypophysis.

    What do you suggest? To keep going with my current PCT and then I'll see (and probably to be normal after the PCT) or to add some HCG?
    Last edited by pitsilisths; 04-18-2016 at 12:47 PM.

  2. #2
    numbere is offline RETIRED- Knowledgeable member
    Join Date
    May 2014
    Posts
    4,111
    Stay with your current protocol.

    Hcg is suppressive to natural hormone production.

    This means that using hcg during PCT is counterproductive.

    You shouldn't have blood work again until about 6 weeks after PCT has ended.

  3. #3
    Guineapig is offline New Member
    Join Date
    Apr 2016
    Posts
    24
    What are your LH and FSH values?

    High/Normal LH and FSH and low testosterone could indicate testicular atrophy although it would be surprising given all other information provided. Even without HCG and excluding underlying conditions, an eight week suppression should not cause irreversible damage to the testes. Do you have baseline bood work?

    TSH could indicate hypothyroidsm which can negatively affect testosterone production Search PUBMED study: 15142373 (as a new member I am not allowed to post links)

    Prolactin is often a false indicator in that in can activate following a wide range of stimuli. However, you could try B6 and/or low dose of caber to see if prolactin is actually being suppressive (which - as a hormone - it is in by itself). The value would seem to be inconsistent with a prolactinoma but maybe keep an eye on it.

  4. #4
    pitsilisths is offline New Member
    Join Date
    Nov 2015
    Posts
    7
    Quote Originally Posted by Guineapig View Post
    What are your LH and FSH values?

    High/Normal LH and FSH and low testosterone could indicate testicular atrophy although it would be surprising given all other information provided. Even without HCG and excluding underlying conditions, an eight week suppression should not cause irreversible damage to the testes. Do you have baseline bood work?

    TSH could indicate hypothyroidsm which can negatively affect testosterone production Search PUBMED study: 15142373 (as a new member I am not allowed to post links)

    Prolactin is often a false indicator in that in can activate following a wide range of stimuli. However, you could try B6 and/or low dose of caber to see if prolactin is actually being suppressive (which - as a hormone - it is in by itself). The value would seem to be inconsistent with a prolactinoma but maybe keep an eye on it.
    LH and FSH I suppose are fine (LH from 1.7 to 8.6 I am 4.09 and FSH from 1.5 to 12.4 I am 2.70). As concerns the testicular atrophy, I don't know if it's relative but my testicles they had shrunk a lot, but now they are far better. With erections as well, I didn't have any problem, only my sex drive-libido was ****ed up because of all this thing with depression-feeling etc. About TSH, I had done blood work in the past and the levels were fine, I didn't have any prob with thyroid. And as I mentioned, my doctor said about prolactin and TSH that this is logical due to the fluctuations of my hormones, and this will be come back to normal by time. But this is my question, do you know approximately how many days after finnishing PCT, I'll come back to normal? Because I really can't handle all this ****in depressed-feeling thing

  5. #5
    Guineapig is offline New Member
    Join Date
    Apr 2016
    Posts
    24
    Clomiphene has a life life of 5-7 days. Usually 4-5 x half-life is the time needed for concentrations of the active molecule to become negligibile. Therefore 1-1.5 months after last administration would be good starting point to rule out clomiphene driven mood swings.

    I don't understand if you tested you test levels well into pct or at the outset. If the former then you would have to address it, if the latter then it would probably be normal with recovery from shutdown. My suggestion would be to check testosterone levels at the end of pct and then 2 months later (with a full hormone panel).

  6. #6
    pitsilisths is offline New Member
    Join Date
    Nov 2015
    Posts
    7
    So I did a 3 week PCT for my Test Prop and Anavar cycle. I am now on 5th day after the last dose. The thing is, I have a terrible and very intese headache, combined with dizzyness and hot flushes and I can't define if it's headache or migraine. It's non-stop and it getting worse when I lay on bed, either to sleep or when I wake up. I have taken paracetamol but it didn't help. I even took some NSAIDS but they didn't help either.

    So my question is, can be this from Clomid and/or Nolva? If yes how long it will last?

  7. #7
    Guineapig is offline New Member
    Join Date
    Apr 2016
    Posts
    24
    I think your problem is high levels of estrogen.

    Your pct may have elevated your estrogen from increased testosterone levels increasing blood pressure and causing the hot flashes. These symptoms should subside. A quick way to test this theory would to donate blood. The decrease in blood pressure should take the symptoms away...for a while.

    That's my theory anyway

  8. #8
    pitsilisths is offline New Member
    Join Date
    Nov 2015
    Posts
    7
    Quote Originally Posted by Guineapig View Post
    I think your problem is high levels of estrogen.

    Your pct may have elevated your estrogen from increased testosterone levels increasing blood pressure and causing the hot flashes. These symptoms should subside. A quick way to test this theory would to donate blood. The decrease in blood pressure should take the symptoms away...for a while.

    That's my theory anyway
    I did my own research and indeed everyone says that it might be the fluctuations of my hormones and is known that low-T can cause migraines and headaches. And I'm only asking because I thought that after stopping taking nolva and clomid would immediately stop the symptoms. But apparently it will take time for my hormones to get back in normal levels. So, shit...

  9. #9
    Guineapig is offline New Member
    Join Date
    Apr 2016
    Posts
    24
    Get your levels checked and see what your levels are at.

  10. #10
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Are you PCT meds pharma or UGL?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •